# SDR ASAA0480169

- Difficulty date: March 7, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV12 CHECK, FOUND CABIN FLOOR PANEL HAS MISSING AND CORRODED INSERTS AT FS 148-200.  REPLACED FLOOR PANEL PER SRM 53-05.  (M)
